On the squares of sets of linear groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), p. 253-256
@article{RSMUP_1986__75__253_0,
     author = {Ambrosiewicz, Jan},
     title = {On the squares of sets of linear groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     pages = {253-256},
     zbl = {0591.20048},
     mrnumber = {847670},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__75__253_0}
}
Ambrosiewicz, Jan. On the squares of sets of linear groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986) pp. 253-256. http://www.numdam.org/item/RSMUP_1986__75__253_0/

[1] J.L. Brenner - L. Carlitz, Covering theorems for finite nonabelian simple groups, III, Rend. Sem. Mat. Uni. Padova, 55 (1976). | Numdam | MR 457549 | Zbl 0352.20003

[2] E. Ambrosiewicz, On groups having the property W, Demonstratio Mathematica, 10 (1977), pag. 2. | MR 460475 | Zbl 0371.20031

[3] T.W. Hungeerford, Algebra, Springer-Verlag, New York, Heidelberg, Berlin, 1974.

[4] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin, Heidelberg, New York, 1967. | MR 224703 | Zbl 0217.07201